# SDR AALA201608129024

- Difficulty date: August 11, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 26,884 hours, 9,200 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT IS INOPERATIVE.  REPLACED THE FLASHLIGHT BATTERY AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 25-65-02.
